# SDR USAA920081207

- Difficulty date: May 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 502,976 hours, 33,970 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - NR 03C30557003/2, CRACK ON LEFT WING TANK RIB AT WING STATION 135.5. REPAIRED DAMAGE AND INSTALLED REPAIR PARTRS IAW EA 100473. (K)
